Two sensitivity theorems in fuzzy integer programming
2004 (English)In: Discrete Applied Mathematics, ISSN 0166-218X, Vol. 134, no 1-3, 129-140 p.Article in journal (Refereed) Published
We consider the problem of estimating optima of covering integer linear programs with 0-1 variables under the following conditions: we do not know exact values of elements in the constraint matrix A but we know what elements of A are zero and what are nonzero, and also know minimal and maximal values of nonzero elements. We find bounds for variation of the optima of such programs in the worst and average cases. We also find some conditions guaranteeing that the variation of the optimum of such programs in the average case is close to 1 as the number of variables tends to infinity. This means that the values of nonzero elements in A can vary without significantly affecting the value of the optimum of the integer program.
Place, publisher, year, edition, pages
2004. Vol. 134, no 1-3, 129-140 p.
IdentifiersURN: urn:nbn:se:liu:diva-22684DOI: 10.1016/S0166-218X(03)00338-XLocal ID: 1975OAI: oai:DiVA.org:liu-22684DiVA: diva2:242997